# SDR SWIA202157324

- Difficulty date: January 15, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 600314719
- Condition: Chafed
- Location: Pax Door Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND CUTOUT FUSELAGE SIDE UPPER ROLLER BRACKET IS CHAFED   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED PAX DOOR SURROUND CUT OUT FUSELAGE SIDE UPPER ROLLER BRACKET IAW CRJ 200 SRM 51-42-00
